MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SUTURE REMOVAL TRAY

Medline Industries, LP MEDLINE; SUTURE REMOVAL TRAY
Catalog Number DYNJ07254A
Medical Device Problem Codes Mechanical Problem (1384); Failure to Align (2522); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gauze are light weight and blow off the patient," "gauze get wet, stick to the patient and tear easily," "scissors are difficult to use and have to use more force to get them to cut," "scissors are not lined up correctly," and "needle holders will not hold sutures well.".
 
Additional Manufacturer Narrative
The account reported finding poor quality gauze, scissors, and needleholder; the customer stated that gauze are light weight and blow off the patient, gauze get wet, stick to the patient and tear easily, scissors are difficult to use and are not lined up correctly, and needle holders will not hold sutures well.A sample was received, and the account returned an unused kit; upon initial inspection of each component, no visual defects were noted, and a functional assessment was done on the scissors, cutting different materials such as paper and gauze.No defects were noted, no functional defects were noted on the other components, finished good production records showed no run without approvals, deviations or non-conformance reports, and finished good pack build had no issues that likely contributed to the reported issue.The reported issues were unable to be confirmed with the sample received, and the root cause was determined to be customer preference; overall, no visual or functional defects were observed after testing.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SUTURE REMOVAL TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50887217
Report Number1417592-2026-50366
Device Sequence Number16141002
Product Code LRO
UDI-Device Identifier40080196039655
UDI-Public40080196039655
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ07254A
Device Lot Number23FBF572
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown